# SDR COMA0360073

- Difficulty date: January 31, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 22,354 hours, 21,440 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Wire Harness
- Part number: 17300110
- Condition: Defective
- Location: R/H Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5767 INBD ANTI SKID INOP CAUTION MESSAGE.REPLACED ANTI-SKID WIRE HARNESS.
